# SDR USAASB98104

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE AFT RIGHT-HAND EMERGENCY EXIT LIGHT ABOVE THE AFT SERVICE DOOR IS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT-HAND EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD. (X)
